# SDR AALA202202036404

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 73,781 hours, 29,106 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fwc
- Part number: 350E053022020
- Part serial: 0E0005228
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 51,107 hours, 31,749 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY LOSE OF BRAKES WITH ELECTRICAL PUMP OPERATING AS #2 ENGINE WAS SHUT DOWN. ACCOMPLISHED BSCU TEST BOTH CHANNELS 1 & 2, NO FAULT NOTED. ALSO ACCOMPLISHED NORMAL BRAKE & ALTERNATE BRAKE TEST, NO FAULT, CHECKED GOOD. FOUND FLIGHT WARNING COMPUTER (FWC) #1 FAULTING SEVERAL LEGS, REPLACED FLIGHT WARNING COMPUTER (FWC) #1 PER AMM 31-53-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
